# SDR F3LA2024032000033

- Difficulty date: March 8, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N338FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08402
- Aircraft time: 17,610 hours, 7,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LTPR NR 5001304768-0010 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. CORROSION ON LH AFT DOOR SILL BEAM NUT PLATE AT FRAME 68 REQUIRES REPAIR AS PER A320 NEO SRM 53-41-14-300-001 REV. 39    REPAIRED LH AFT DOOR SILL BEAM AS PER A320 NEO SRM 53-41-14-300-001 REV 39  MX ACTION IS ACCEPTABLE.
